# SDR JJBA20231128030

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 47,437 hours, 30,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH FORWARD LOWER FAIRING EXTERNAL EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED RH FORWARD LOWER FAIRING EXTERNAL EMERGENCY LIGHT. OPS CHECK SAT.
